Resultados globales: 4 registros encontrados en 0.04 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
50 p, 812.9 KB Weighted Lp estimates of Kato square roots associated to degenerate elliptic operators / Yang, Dachun (Beijing Normal University. School of Mathematical Sciences) ; Zhang, Junqiang (Beijing Normal University. School of Mathematical Sciences)
Let w be a Muckenhoupt A2(Rn) weight and Lw := −w−1 div(A∇) the degenerate elliptic operator on the Euclidean space Rn, n ≥ 2. In this article, the authors establish some weighted Lp estimates of Kato square roots associated to the degenerate elliptic operators Lw. [...]
2017 - 10.5565/PUBLMAT6121704
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 395-444 (Articles)  
2.
37 p, 488.1 KB Potential maps, Hardy spaces, and tent spaces on special Lipschitz domains / Costabel, Martin ; McIntosh, Alan ; Taggart, Robert J.
Suppose that Ω is the open region in ℝn above a Lipschitz graph and let d denote the exterior derivative on ℝn. We construct a convolution operator T which preserves support in Ω is smoothing of order 1 on the homogeneous function spaces, and is a potential map in the sense that dT is the identity on spaces of exact forms with support in Ω. [...]
2013 - 10.5565/PUBLMAT_57213_02
Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 295-331  
3.
8 p, 112.5 KB A Carleson type condition for interpolating sequences in the Hardy spaces of the ball of Cn / Amar, Eric (Université Bordeaux I. UFR Mathématique et Informatique)
In this work we prove that if S is a dual bounded sequence of points in the unit ball B of Cn for the Hardy space Hp(B), then S is Hs(B) interpolating with the linear extension property for any s ∈ [1, p[.
2009 - 10.5565/PUBLMAT_53209_09
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 481-488  
4.
25 p, 212.5 KB Continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator / Liu, Zongguang ; Lu, Guozhen ; Lu, Shanzhen
In this paper, we obtain some strong and weak type continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator on Hardy spaces, Hardy type spaces and weak Hardy type spaces.
2003 - 10.5565/PUBLMAT_47103_03
Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 45-69  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.